Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Hinrichs.Markhasin.Oettershagen.ea:2016,
  author = {{H}inrichs, Aicke and {M}arkhasin, Lev and {O}ettershagen,
		  Jens and {U}llrich, Tino},
  title = {{O}ptimal quasi-{M}onte {C}arlo rules on higher order
		  digital nets for the numerical integration of multivariate
		  periodic functions},
  year = {2016},
  journal = {Numerische Mathematik},
  volume = {134},
  number = {1},
  pages = {163--196},
  eprint = {1501.01800},
  doi = {10.1007/s00211-015-0765-y}
}